# SDR GLBA2001043

- Difficulty date: February 21, 2001
- Submitted: February 23, 2001
- Operation: Air carrier
- Aircraft: N211UX
- Make and model: Beech 1900D
- Aircraft serial: UE211
- Aircraft time: 11,742 hours, 15,293 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Out Of Adj
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A, D

## Discrepancy

RETURN TO BLOCK, MAIN LANDING GEAR WOULD NOT RETRACT.  INSPECTED FOUND RIGHT PROX SENSOR OUT OF ADJUSTMENT.  ADJUSTED PROX SENSOR, OPS CHECKED LANDING GEAR SATISFACTORY.
